# SDR RAIA00101018

- Difficulty date: January 28, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 19,460 hours, 21,861 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: NAS6028
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION ON RIGHT HAND EMERGENCY EXIT LOWER SEAL RETAINING HARDWARE.  MAINTENANCE REMOVED AND REPLACED THE HARDWARE IAW ATR72 MAINTENANCE MANUAL.
